# SDR AALA202411257933

- Difficulty date: November 23, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N132AN
- Make and model: Airbus A321-231
- Aircraft serial: 6473
- Aircraft time: 32,222 hours, 10,537 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ARM/DISARM HANDLE GRIP PLATE LOOSE AT EMERGENCY EXIT DOOR 834. TIGHTENED ARM/DISARM HANDLE GRIP PLATE EMERGENCY EXIT DOOR 834.
